MAUDE Adverse Event Report: ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. PORTEX TRACHEAL TUBE MAXILLO FACIAL; TUBE, TRACHEAL (W/WO CONNECTOR)

ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. PORTEX TRACHEAL TUBE MAXILLO FACIAL; TUBE, TRACHEAL (W/WO CONNECTOR)
Catalog Number 100/133/065
Medical Device Problem Codes Material Split, Cut or Torn (4008); Air/Gas in Device (4062)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that two cases of cuff air leak occurred consecutively during the operation.There was a possibility of a hole.Although a cuff air check was performed before intubation, the issue occurred in the same lot.(one of the two tubes had been discarded.) the event occurred during the patient use.There was no adverse event.
 
Additional Manufacturer Narrative
A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
H3: one used device was received for analysis.Visual inspection identified a cut/tear on the cuff of the set.Unknown solution residuals were observed on the cuff of the set.The customer issue was confirmed.The root cause of the damage is unknown.

Brand Name
PORTEX TRACHEAL TUBE MAXILLO FACIAL
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key24247810
Report Number3012307300-2026-00831
Device Sequence Number9970271
Product Code BTR
UDI-Device Identifier15019315020346
UDI-Public(01)15019315020346(17)290619(10)6021198
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K931735
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number100/133/065
Device Lot Number6021198
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer01/19/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2026
Supplement Date Received by Manufacturer03/12/2026
Initial Report FDA Received Date02/03/2026
Supplement Report FDA Received Date04/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown